# SDR DL73S981388

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331DL
- Make and model: Boeing 737232
- Aircraft serial: 23103
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654654845
- Condition: Dented
- Location: Bs 747/827
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STA 747 FRAME WAS FOUND DENTED ON THE INBOARD FLANGE BETWEEN STR 24L AND 25L.  THE STA 827 FRAME WAS FOUND DENTED ON THE INBOARD FLANGE AT STR 24L.  THE DAMAGE WAS CAUSED IN SERVICE.  REPAIRED PER ERA 331894-14.
